I used to get headaches from Zoloft and I know it is not much fun. I was going to go on Wellbutrin about two years ago, because my friend was doing well on it..but then I heard it can cause seizures, and that was a side effect I didn't really want...so I didn't try it. I am on SAM-e now for depression, have you ever heard of it? It is natural and works just as well as chemical antidepressants without all the side effects and can be purchased in the supplement/vitamin isle in grocery or drug stores. It is an animo acid that our bodies produce naturally, but declines as we age. It is well respected and very safe. It is in medical journals, and has been used since the 1970's for depression. If you go to the SAM-e website you can read more about it, and they have something you can print out and take to your doctor, if she'he has not heard about SAM-e. I did this with my Doctor. Anyway, hope you are feeling better soon..